# SDR DL764040374

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 10,904 hours, 4,356 cycles
- Engine: Ge CF680
- Engine time: 10,630 hours, 4,263 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706164
- Condition: Shutdown
- Location: Nr 2
- Part time: 10,630 hours, 4,263 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 2000 FEET RIGHT ENG ROLLED BACK HAD HIGH FUEL FLOW AND HIGH VIBS ENG NOT RESPONDING TO THROTTLE INPUTS.  AFTER LANDING ENG SHUTDOWN DUE HIGH VIBS.  METAL FOUND IN TAILPIPE.  REPLACED ENGINE.
